RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2004, Volume 6, Number 2, Pages 10–16 (Mi vmj200)  

This article is cited in 1 scientific paper (total in 1 paper)

On the continuous dependence of the points of the spectrum of a boundary value problem, specified on a graph, on the parameters of the agreement conditions

M. G. Zavgorodniĭa, R. Ch. Kulaevb

a Voronezh State University
b Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS

Full text: PDF file (200 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.927
Received: 27.05.2003

Citation: M. G. Zavgorodniǐ, R. Ch. Kulaev, “On the continuous dependence of the points of the spectrum of a boundary value problem, specified on a graph, on the parameters of the agreement conditions”, Vladikavkaz. Mat. Zh., 6:2 (2004), 10–16

Citation in format AMSBIB
\Bibitem{ZavKul04}
\by M.~G.~Zavgorodni{\v\i}, R.~Ch.~Kulaev
\paper On the continuous dependence of the points of the spectrum of a~boundary value problem, specified on a~graph, on the parameters of the agreement conditions
\jour Vladikavkaz. Mat. Zh.
\yr 2004
\vol 6
\issue 2
\pages 10--16
\mathnet{http://mi.mathnet.ru/vmj200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085794}
\zmath{https://zbmath.org/?q=an:1100.34514}
\elib{https://elibrary.ru/item.asp?id=11622965}


Linking options:
  • http://mi.mathnet.ru/eng/vmj200
  • http://mi.mathnet.ru/eng/vmj/v6/i2/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Ch. Kulaev, “Integralnoe preobrazovanie na grafe dlya differentsialnogo operatora vtorogo poryadka”, Vladikavk. matem. zhurn., 7:2 (2005), 78–85  mathnet  mathscinet
  • Владикавказский математический журнал
    Number of views:
    This page:250
    Full text:90
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020